# SDR SWAA2012041203057

- Difficulty date: March 19, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,763 hours, 41,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 957 TO BS 1016, STR 27L.  REPAIRED STRINGER IAW SRM.
